# SDR DHL2003742005

- Difficulty date: January 24, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  POSITION #2 SMOKE DETECTOR WILL NOT TEST.2)  REMOVED AND REPLACED TEST LAMP ON SMOKE DETECTOR, OPS CHECKED GOOD IAW BMM 26-17-0.
